Digitek Side Effects

Side effects and experiences with Digitek by users like you. Post Yours Now.
  1. link Shir1ey
    Digitek loss of appetite, nausea loss of appetite, dizziness, headache, depression
    My husband died just before the digitek recall, he had headache, dizziness, nausea, loss of appetite and depression.
    Shir1ey- over a year ago - in Digitek
  2. link Cbreed
    Digitek Recall
    Why is my pharmacy telling me there is a recall of my digitek tablets? They have temporarily given me some Lanoxin until the digitek I have is deemed OK.
    Cbreed- over a year ago - 23 Replies - in Digitek
  3. link 2confused
    is all the lawsuits going under a massive tort or are there individual suits.
    2confused- over a year ago
  4. link Sdl19
    This is very serious. There have been reports of heart attacks and strokes. My mother passed away on 9/11/2008 from a massive stroke. She was on Digitek last year. They are testing the pills she had left over. We were never notified of the recall. I - 22% more...
    Sdl19- over a year ago
  5. link Megret02
    This is such a horrible situation. For more information, please visit www.digitekrecallinformation.com
    Megret02- over a year ago
  6. link Peschomd
    Do I Have A Digitek Recall or Digoxin Recall Lawsuit? Recalled Digitek tablets cause severe illness, digitalis toxicity, and may result in death. These side effects are serious, dangerous, and life altering. If you or a loved one has been affected by - 67% more...
    Peschomd- over a year ago
  7. link Schmidtandclark
    Our firm is currently pursuing Digitek overdose / side effect lawsuits related to the Digitek (digoxin) recall. Learn more here: http://www.schmidtandclark.com/Digitek/
    Schmidtandclark- over a year ago
  8. link Ladyblue777
    I have been on Digitek since Sept. 2007 walgreens did not contact me on the recall, Wal-Mart sent me a letter, I had used them a while back, My heart Dr. called me in a rx fo Lanoxin 0.125, Walgreens gave me the generic Digoxin, I did not want it, I - 43% more...
    Ladyblue777- over a year ago
  9. link Dburk
    Press releases 25.04.2008 / Product Actavis Totowa (formerly known as Amide Pharmaceutical, Inc.) recalls all lots of Bertek and UDL Laboratories Digitek (digoxin tablets, USP) as a precaution Morristown, NJ, 25 April, 2008 - Actavis Totowa LLC, a Un - 89% more...
    Dburk- over a year ago
  10. link Fdpugh
    Generic versions of digoxin are not supposed to be affected by this, however that does not preclude anyone from having adverse reactions, or adverse drug interactions for any number of other reasons. Patients with multiple physicians often have presc - 47% more...
    Fdpugh- over a year ago
  11. link Spreckiecat
    my husband has been taking digitek. he was rushed to the hospital due to shortness of breath, sleeping day & night, unable to eat, and total confusion. he is still in serious condition and now must go to rehab before he can be on his own. isn't i - 19% more...
    Spreckiecat- over a year ago
  12. link Penjanluc
    I have been feeling ill for the past month or so.......feeling fatigued, shorter of breath, and some fluild retention even on my diuretic. I too take digitek, my pharmacist called to tell me of the recall........wonder if this is what was making me s - 5% more...
    Penjanluc- over a year ago
  13. link Wylygt
    My mother has been taking digoxin (generic digitek) ordered from Medco. She had extreme vomiting last night. Her PCP sent her to the lab for a digoxin blood test. We are waiting for the results.
    Wylygt- over a year ago
  14. link Elfredos
    The prescription heart medicine, Digitek has been recalled because some of the tablets contain twice the amount of the active ingredient. There have been 11 people to get sick from taking this medicine. There are no reports of any deaths.
    Elfredos- over a year ago
  15. link Lilypaddy
    Oh my gosh, could this be the problem? My Mother is 78 takes digiteck. She has been going steadily down hill for the past few weeks. Her memory loss and fatigue is so bad that my sister has taken her to a neurologist and she is scheduled for a cat-sc - 67% more...
    Lilypaddy- over a year ago
  16. link Lilypaddy
    Oh my gosh, could this be the problem? My Mother is 78 takes digiteck. She has been going steadily down hill for the past few weeks. Her memory loss and fatigue is so bad that my sister has taken her to a neurologist and she is scheduled for a cat-sc - 67% more...
    Lilypaddy- over a year ago
  17. link Shelia_10
    I have been taking digitek for about 10 years. Laterly I have been feeling fatigue and nurmerous other complaints. I've been trying to figure out what was going on with me. I am at work today and I am feeling drained. Help I need to know what is goin - 15% more...
    Shelia_10- over a year ago
  18. link Waltmi
    They give you a number to call but it never answers or just says to call back another time due to hight call volume. They don't look prepared to handle a recall.
    Waltmi- over a year ago
  19. link Fdpugh
    Tablet size uniformity is not a safe method of determining dosage. Most of the tablet material is inert filler meant to hold the drug formulation. Do NOT attempt to determine whether your drug tablets are double dose or not based on their size or sha - 2% more...
    Fdpugh- over a year ago
  20. link Djcinaz
    I have found out that the pills that are double strength are thicker than the regular ones. The drug company, Actavis Totowa is not sure how many lots are effected, and are doing a full recall. So if your tablets look normal size, they probably are n - 14% more...
    Djcinaz- over a year ago
  21. link Vickiisom
    my husband takes digitek once a day. But for the last 4 weeks he has been very short winded,sometimes to the point of setting up to sleep.But after the water pills he gets better,and he is not like this all the time.Is this just the CHF,or would this - 22% more...
    Vickiisom- over a year ago
  22. link Sue1983
    Digitek level
    What is a normal digitek level?
    Sue1983- over a year ago - in Digitek
  23. link Beejee
    Digitek cough, medication, dad, blood pressure medications, yellow halos
    I am looking for any side effects from digitek. My dad is currently taking this medication and has developed a cough. I know this can be a side effect of some blood pressure meds. Could this also be a side effect of digitek?
    Beejee- over a year ago - 3 Replies - in Digitek
  24. link Bohunk
    Note: Call your state's FDA offices and get the address and you have to WRITE to the FDA in Silver Spring, Maryland to their Freedom of Information Act area in order to get FDA to give you more information about other side effects of the Digitek pill - 27% more...
    Bohunk- over a year ago
  25. link Ladyblue777
    I have a tickling in my throat, it started when i was in the hospital & was put on Digitek, I can not even sleep at night, i have tryed everything.I do not know if that is the reason, my blood pressure is so low, my stomach hurts, i have bad memo - 27% more...
    Ladyblue777- over a year ago
  26. link Bohunk
    Digitek heart medication, freedom of information act, eye problem, blood testing, x rays
    I have been taking Digitek since May 2005. In October 2007 I began to feel lethargic, arms felt they weighed 5 pounds each. Then in February 2008 I began to see PLAID (red, green and yellow)! Opthalmalogic tests showed problem was probably in medicat - 65% more...
    Bohunk- over a year ago - in Digitek
  27. link Lovemydad
    stroke and digitek
    my father had a TIA[small stroke] several days before being notified about recall. he had a large stroke 1 year ago but was moving forward in rehab. he has had fatigue, no appetite, shortness of breath, depression. has anyone else had problems with s - 13% more...
    Lovemydad- over a year ago - in Digitek